GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)

GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 24 Count (Pack of 1)

Regular price $8.25 $0.00 Unit price per
Shipping calculated at checkout.
Compare to the active ingredients in Vicks Liquicaps. GoodSense NightTime Cold & Flu Multi Symptom Relief temporarily relieves cold symptoms such as cough, runny nose and sneezing so you can rest.ACTIVE INGREDIENTS: Active ingredients in Nighttime Cold & Flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.25 mg. Compare to the active ingredients in Vicks NyQuil Cold & Flu USE: Nighttime Cold & Flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks. FLU: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. STOP THE SPREAD OF GERMS: Cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use.
  • ACTIVE INGREDIENTS: Active ingredients in Nighttime Cold & Flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.25 mg. Compare to the active ingredients in Vicks NyQuil Cold & Flu
  • USE: Nighttime Cold & Flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep
  • COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • FLU: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs.
  • STOP THE SPREAD OF GERMS: Cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use.

Share this Product